- -

An algebraic approach to the structural properties of positive state control systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An algebraic approach to the structural properties of positive state control systems

Show simple item record

Files in this item

dc.contributor.author Ricarte Benedito, Beatriz es_ES
dc.contributor.author Romero Vivó, Sergio es_ES
dc.date.accessioned 2019-09-11T20:01:10Z
dc.date.available 2019-09-11T20:01:10Z
dc.date.issued 2018 es_ES
dc.identifier.issn 0170-4214 es_ES
dc.identifier.uri http://hdl.handle.net/10251/125573
dc.description.abstract [EN] In this paper, we deal with discrete-time linear control systems in which the state is constrained to lie in the positive orthant R_+^n independently of the inputs involved, that is, the inputs can take negative values. Such (positive state) systems appear, for example, in ecology models where the removal of individuals from a population is described. Controllability and reachability are fundamental properties of a system that show its ability to move in space, which are analyzed from an algebraic point of view throughout the text, paying special attention to the single-input case. es_ES
dc.description.sponsorship This work has been partially supported by Ministerio de Ciencia e Innovacion through Grants DPI-2013-46982-C2-1-R and MTM-2013-43678-P. es_ES
dc.language Inglés es_ES
dc.publisher John Wiley & Sons es_ES
dc.relation MINECO/MTM2013-43678-P es_ES
dc.relation MINECO/DPI2013-46982-C2-1-R es_ES
dc.relation.ispartof Mathematical Methods in the Applied Sciences es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Positive state systems es_ES
dc.subject Controllability es_ES
dc.subject Reachability es_ES
dc.subject Single-input systems es_ES
dc.subject Subclass 93B03 es_ES
dc.subject 93B05 es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title An algebraic approach to the structural properties of positive state control systems es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/mma.4351 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Ricarte Benedito, B.; Romero Vivó, S. (2018). An algebraic approach to the structural properties of positive state control systems. Mathematical Methods in the Applied Sciences. 41(6):2370-2378. https://doi.org/10.1002/mma.4351 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1002/mma.4351 es_ES
dc.description.upvformatpinicio 2370 es_ES
dc.description.upvformatpfin 2378 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 41 es_ES
dc.description.issue 6 es_ES
dc.relation.pasarela 368095 es_ES
dc.contributor.funder Ministerio de Economía y Empresa es_ES


This item appears in the following Collection(s)

Show simple item record